# SDR MASA2008102500751

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 30,112 hours, 27,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2767 MRY -  ALL EMERGENCY LIGHTS WILL SHUT OFF.  MX RESET SYSTEM WITH THE CREW.
